# SDR AUS20040176

- Difficulty date: March 7, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 10138901157
- Condition: Faulty
- Location: Fuel Dist
- Part time: 14,360 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL SYSTEM CHECK VALVE SUSPECT FAULTY.
